# SDR AWXA200401315

- Difficulty date: October 14, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 58,337 hours, 25,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON CABIN FLOOR HAT CHANNEL BETWEEN BS 1697 AND BS 1716, AT RBL 7.  MAINTENANCE REMOVED CORRODED HAT CHANNEL FROM BS 1697 TO BS 1716, RBL 7; FABRICATED A NEW REPLACEMENT HAT CHANNEL PER DWG 146N5300; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02.
